Couldn't find what you looking for?

TRY OUR SEARCH!

Hello everyone, Six years ago I was diagnosed with type 2 and my doctor put me on metformin and then later I went to Byetta. It seemed like Byetta was working for a about 4 months. My BG levels went down and I lost weight but then Byetta stopped working. My doctor increased the Byetta dosage but it made me sick and nauseated. Then my doctor lowered the dose and I couldn't control my BG. I was absolutely miserable. Since Byetta is not making a difference; should I take insulin? My doctor seems to think so but I'm a bit scared. Someone please advise. Thanks.

Loading...

Hi, Did you know that Byetta is made from a synthetic form of Gila monster saliva that works by mimicking the human hormone GLP1 which is released after you eat a meal which aids in digestion and insulin production in the pancreas? GLP-1 also inhibits the liver from making to much glucose. Byetta is known to help you lose weight, however it is also known to cause severe nausea. I couldn't handle Byetta, it actually made my like miserable. There is one thing I really can't handle and that is nausea. It's true that Byetta helps you to lose weight but that's not everything. I switched to insulin and got my life back. Of course I have gained weight but I think I can get my diet back on track and increase my exercise regime to bring my weight down again. It seems like a lot of people are afraid to take insulin, I know I was. But it seems to me that insulin gets a bad wrap out of ignorance. Insulin is life saving and can help prevent medical complications later in life. I know I talked to a lot of people here on the forum when I thought of going on insulin and it really made the transition fairly easy. Put your fear aside and go for it. You'll be glad you did.

Reply

Loading...